Skip to content
Panic disorder and medical student syndrome
avatar
An_251306 posted:
I am a medical student and I have PD.
But sometimes despite having PD I feel I have some of the symptoms of certain problems, should I ignore it or probably go to the doctor?
Reply
 
avatar
KATMARYLAND responded:
I am not a doctor, but I do work for one. She told me that it's not uncommon for med students to start thinking they're exhibiting the symptoms of some of the illnesses they're learning about. Perhaps the stress of school and the PD is exacerbating your thoughts. Going to see your Dr. can't hurt, though.


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Lexapro
My dr. just prescribe me Lexapro.. i just feel nervous taking it. does anyone have any thoughts about it. More
Was this Helpful?
3 of 8 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.